# SDR SWAA040407

- Difficulty date: February 8, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 56,681 hours, 41,527 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND CORROSION ON KEEL BEAM LT OUTBOARD FLANGE AT BS 727.  REMOVED AND REPLACED OUTBOARD FLANGE PER ER.
